A minimax theorem for chain complete ordered sets

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

It is shown that if a chain complete ordered set does not have k+1 pairwise disjoint maximal chains for some finite k, then the minimum size of a cutset is equal to the maximum size of a collection of pairwise disjoint maximal chains. This answers a question of Pouzet and Zaguia.

Original languageEnglish (US)
Pages (from-to)75-83
Number of pages9
JournalOrder
Volume5
Issue number1
DOIs
StatePublished - Mar 1 1988
Externally publishedYes

Keywords

  • AMS subject classifications (1980): 06A10, 54D30
  • Menger's theorem
  • Ordered set
  • cutset
  • maximal chain

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Geometry and Topology
  • Computational Theory and Mathematics

Fingerprint

Dive into the research topics of 'A minimax theorem for chain complete ordered sets'. Together they form a unique fingerprint.

Cite this